The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

HBV and lipoatrophy
Jan 15, 2004

Dear Doct, thanks for the great job. I'm Hiv+ and Hbv+ . I started therapy 2 yrs ago and in the last few months I noticed some big veins in my arm and legs. I'm on Combivir and Vired. Do you think is the AZT? if yes, what are my options? The fact I', m also hbv+ limits my choices. Thanks, Mike

Response from Dr. Moyle

It's possible that you could be gettinfg fat loss but you would really want to check with your Doc and be sure before considered changing. Obviously for hep B you want to stick with viread and 3TC so replacing the AZT with sustiva is probably the best option. Regrads Graeme Moyle

New Sustiva Guy

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint